advertisement
Question
Posted by: ama | 2004/10/26

Didn't had periods for...

Dear Doc and Friends

I had an abortion late September2004 in the Government Hospital and ever since then i never had my periods. Before they did the second phase of the procedure i was injected with 'pentogen' if i write the word accuratelty and i'm due for the next injection mid-December.

Is this Normal for not having periods after an abortion, if not what steps am i supppose to take??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods for 6 weeks afte an abortion. As you have had injectable contraception, this will also stop you from having periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement